MAUDE Adverse Event Report: ST PAUL CADD; INFUSION PUMP

ST PAUL CADD; INFUSION PUMP
Model Number 21-7450-24
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received regarding a cadd ms3 cartridge.It was reported that the patient was in the hospital from (b)(6) 2021.Patient had fallen and lost mobility, therefore had to complete back surgery.Patient's daughter noted that the cadd ms3 pump would keep freezing on the load screen and fill tubing screen, which was resolved when a different cadd ms3 brand syringe was used.No supply or lot number was available as it was discarded.Troubleshooting was successful.Drug name being administered was remodulin 5mg/ml at 31ng/kg/ mi n.No further details provided at this time.

Brand Name
CADD
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key12734324
Report Number3012307300-2021-10553
Device Sequence Number1441889
Product Code FRN
UDI-Device Identifier10610586028694
UDI-Public10610586028694
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number21-7450-24
Device Catalogue Number21-7450-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2021
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight88